JournalszaaVol. 25, No. 2pp. 193–204

The Plancherel and Hausdorff–Young Type Theorems for an Index Transformation

  • Semyon B. Yakubovich

    Faculdade de Ciências do Porto, Portugal
The Plancherel and Hausdorff–Young Type Theorems for an Index Transformation cover

Abstract

The Plancherel and Hausdorff-Young type theorems are proved for an integral transformation, which is associated with the product of the modified Bessel functions of different arguments. The transform essentially generalizes Lebedev's transformation involving squares of the modified Bessel functions as kernels.

Cite this article

Semyon B. Yakubovich, The Plancherel and Hausdorff–Young Type Theorems for an Index Transformation. Z. Anal. Anwend. 25 (2006), no. 2, pp. 193–204

DOI 10.4171/ZAA/1284